Journal of Differential Geometry

Compact Kähler Manifolds with Nonpositive Bisectional Curvature

Hung-Hsi Wu and Fangyang Zheng

Full-text: Open access


In this article, we prove that for any compact Kähler manifold Mn with real analytic metric and nonpositive bisectional curvature, there exists a finite cover M of M such that M is a holomorphic and metric fiber bundle over a compact Kähler manifold N with nonpositive bisectional curvature and c1(N) < 0, and the fiber is a flat complex torus. This partially confirms a conjecture of Yau.

Article information

J. Differential Geom., Volume 61, Number 2 (2002), 263-287.

First available in Project Euclid: 20 July 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Wu, Hung-Hsi; Zheng, Fangyang. Compact Kähler Manifolds with Nonpositive Bisectional Curvature. J. Differential Geom. 61 (2002), no. 2, 263--287. doi:10.4310/jdg/1090351386.

Export citation